Aa
A
A
Close
Avatar universal
Penis issue Glans ridge a dark purple
I was diagnosed with Diabeties and Im now takeing meds for it as well as cholesterol issues. The medications I'm currently on are.

Metaformin, Lovastatin, and linisopril

Don't get me wrong I'm not some obese person, I have always been physically active play lots of sports, etc..etc Just since my daughter was born I had a sudden weight gain, not a lot, being 6'3 at 230lbs does not seam excessive to me. I do spend about 45 minutes a day doing cardio, and the doc wants me below 200.

but some things are hard to ask face to face with a doctor.

I have noticed a few things that concern me, some go back a few years.

I will start with the new issue, I noticed since starting the drugs that the glans area of my penis has started turning a darker coloer more purple, specially along the ridge. It also seams to be cooler to the touch.

Now the other issuse, I am no hung like a horse man, I'm about 6'5 to 7 when erect. But my flacid size as of late is really really small. and I mean as of the past few years I notice my flacid size has shrunk dramticaly, my erect size has never changed. It has become more like an innie if you know what I mean when i'm flacid. I am circumsized but find I have to pull the skin back when I urinate since the flacid penis seams to have shrunk so much.

It does not always remin in this state many times its the normal 2-3 inch flacid penis it always is. But other times it returns to this very small state.

It is very common after a workout or hard physcial work, I notice it has shrunk down greatly, and the entire area feals cool and clamy.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Ran out of room so next part,

It also seams to shrink and beome cool and clamy after a hard bowel movement.

Again don't get me wrong there is no issue with ED, it always comes to life when my wife call's but I am mistified with whats going on with this shrinking flacid state, and now this purple color aroud the glans. I'm worried there may be a blood flow issue in the general area.

I just turned 40 if that helps
Discussion is closed
Cancel
Comment
Avatar universal
Stop taking the cholesterol medication immediately.
Start taking niacin for your cholesterol.
massage your penis 3 times a day with hydrocortisone cream.
You will start getting better in about a month.
Never again take any type of cholesterol meds.
Discussion is closed
Cancel
Comment
A
A
Recent Activity
134578 tn?1463413330
Blank
AnnieBrooke busy, busy, busy Comment
7 hrs ago
134578 tn?1463413330
Blank
AnnieBrooke commented on Cindy's status
7 hrs ago
19006804 tn?1472166512
Blank
majon999 added the Exercise Tracker
11 hrs ago
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI